RELAXATIONS

作品数:21被引量:39H指数:3
导出分析报告
相关领域:理学医药卫生更多>>
相关期刊:《Chinese Physics B》《Applied Mathematics and Mechanics(English Edition)》《Chinese Physics Letters》《Journal of Advanced Dielectrics》更多>>
相关基金:国家自然科学基金国家重点基础研究发展计划更多>>
-

检索结果分析

结果分析中...
选择条件:
  • 期刊=Journal of Computational Mathematicsx
条 记 录,以下是1-1
视图:
排序:
ON DOUBLY POSITIVE SEMIDEFINITE PROGRAMMING RELAXATIONS
《Journal of Computational Mathematics》2018年第3期391-403,共13页Taoran Fu Dongdong Ge Yinyu Ye 
The second author's research was supported by Program for Innovative Research Team of Shanghai University of Finance and Economics (IRTSHUFE) and by National Natural Science Foundation of China (NSFC) Project 11471205; the third author's research was supported in part by NSF GOALI 0800151.
Recently, researchers have been interested in studying the semidefinite programming (SDP) relaxation model, where the matrix is both positive semidefinite and entry-wise nonnegative, for quadratically constrained qu...
关键词:Doubly nonnegative matrix Semidefinite programming RELAXATION Quarticoptimization 
检索报告 对象比较 聚类工具 使用帮助 返回顶部